# SDR V0XD20160629139

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 2024T3032
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR STRUCTURE IS CRACKED AT THE AFT SIDE OF THE MID STEP ASSEMBLY.  REPAIRED CRACKED PASSENGER DOOR STAIR MID PANEL IAW REO 670-52-11-104, REV G DATED 2016-05-11 AND SRM 51-42-06.
